# SDR P5CA9600485

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN DETACHED ON R1 DOOR AT LOWER HINGE AREA.  REFORMED SKIN PER BAC SRM 51-40-1.
